# SDR DALA12006330857

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 81,154 hours, 80,400 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER OTBD SKIN HAS A LIGHTNING STRIKE.  REMOVED DAMAGE (CUT-OUT) ON LT ELEVATOR UPPER OTBD SKIN, FABRICATED REPAIR DOUBLER FROM CLAD 2024-T3 AND REWORKED TO 0.036.  PERFORMED HFEC INSPECTION AND NOTED NO CRACKS AT CUT OUT.  LOCATED AND DRILLED REPAIR, TREATED AND PRIMED DOUBLER AND FILLER.  MAINTENANCE THEN INSTALLED DOUBLER AND FILLER ON OUTBOARD SKIN OF UPPER ELEVATOR.  AIRCRAFT NOW OKAY FOR SERVICE AFTER ELEVATOR BALANCE.
